# SDR CALA0101043

- Difficulty date: December 29, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N14871
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48022
- Aircraft time: 48,228 hours, 27,339 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 113311
- Condition: Failed
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE L-1 DOOR SLIDE FAILED EMERGENCY SLIDE LIGHT TEST.  THE SLIDE WAS REMOVED AND REPLACED IAW WORK CARD 08-2560-1-4300.
